# SDR AALA201807099029

- Difficulty date: July 8, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 61,683 hours, 27,130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L2 DOOR 2L IS DIFFICULT TO ARM & DISARM.  LUBRICATED THE GIRT BAR. OPS CHECKED GOOD, OK FOR SERVICE.
